Skip to Content

I suffered from diarrea and I was prescribed lacteol fort which cause me to suffer from flatulence?

Responses (2)

mfpdfibro 24 Feb 2013

If the diarrea is caused by Irritable Bowel syndrome, you might want to switch to Levbid or its generic name hyoscyamine ER. I take this and experience no other side effects. It seems to work quick too, which is very important. Have you just finished a round of antibiotics? If so, you might want to add a good probiotic to balance out the good and bad bacteria in your gut. Good luck!

endlessPred 24 Feb 2013

Probiotics are found in yogurt or acidophilus over the counter from the pharmacist. They will have it behind the desk so you will need to ask. Always a good idea after being ill the way you have been.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions